# SDR DALA2023030901750

- Difficulty date: March 7, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N130DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50049
- Aircraft time: 7,572 hours, 3,520 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JUST BEFORE PUSHBACK WING SLIDE CAUTION MESSAGE ILLUMINATED. FOUND FAULT (RH OFFWING SLIDE (A4801) READING LOW PRESSURE/ VERIFIED BOTTLE PRESSURE LOW REF. A220 AMP BD500-A-J25-63-02- 01AAA310C-A. (WIP) 585236 JH REMOVED AND REPLACED RIGHT OWEED SLIDE IAW AMDS 2563-4005, JOB #004-0001. OK FOR SERVICE. (LP# 9552838)
